# SDR CALA2014092292253

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 71,233 hours, 26,066 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SECTION BETWEEN SEAT ROW 21ABC & 27ABC INOPERATIVE.  REPLACED BATTERY & CHARGER IAW MM 33-51-07 AT ROW 23.  EMERGENCY EXIT LIGHT OPERATIONS NORMAL.
